Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 818549, 15 pages
http://dx.doi.org/10.1155/2012/818549
Research Article

Substitutions with Vanishing Rotationally Invariant First Cohomology

Facultad de Ciencias Matemáticas y Físicas, Universidad de Oviedo, 33007 Oviedo, Spain

Received 17 November 2011; Accepted 5 December 2011

Academic Editor: Bo Yang

Copyright © 2012 Juan García Escudero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan García Escudero, “Substitutions with Vanishing Rotationally Invariant First Cohomology,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 818549, 15 pages, 2012. https://doi.org/10.1155/2012/818549.